Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Countable paracompactness of $ F\sb \sigma$-sets


Author: Phillip Zenor
Journal: Proc. Amer. Math. Soc. 55 (1976), 201-202
MSC: Primary 54D20
DOI: https://doi.org/10.1090/S0002-9939-1976-0402685-9
MathSciNet review: 0402685
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If each $ {F_\sigma }$-set in $ X \times Y$ is countably paracompact, then either $ X$ is normal or no countable discrete subset of $ Y$ has a limit point. It follows that, for each cardinal number $ \mathfrak{m}$, there is an $ \mathfrak{m}$-paracompact space containing a noncountably paracompact $ {F_\sigma }$-subset.


References [Enhancements On Off] (What's this?)

  • [1] C. H. Dowker, On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224. MR 13, 264. MR 0043446 (13:264c)
  • [2] M. Katětov, Complete normality of Cartesian products, Fund. Math. 35 (1948), 271-274. MR 10, 315. MR 0027501 (10:315h)
  • [3] K. Morita, Paracompactness and product spaces, Fund. Math. 50 (1961/62), 223-236. MR 24 #A2365. MR 0132525 (24:A2365)
  • [4] P. Zenor, Countable paracompactness in product spaces, Proc. Amer. Math. Soc. 30 (1971), 199-201. MR 43 #5490. MR 0279769 (43:5490)
  • [5] -, On countable paracompactness and normality, Prace Mat. 13 (1969), 23-32. MR 40 #1975. MR 0248724 (40:1975)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20

Retrieve articles in all journals with MSC: 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0402685-9
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society